Alert archive / New Mexico / Wind Advisories in 2017
Wind Advisory 6, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Jan 21, 2017, 3:52 AM MST. It took effect at Jan 21, 2017, 11:00 AM MST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Jan 21, 2017, 3:52 AM MST (10:52 UTC)
- In effect from
- Jan 21, 2017, 11:00 AM MST
- Expired
- Jan 22, 2017, 5:00 AM MST
- In force
- 18 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted.
138 WWUS75 KABQ 211052 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 352 AM MST SAT JAN 21 2017 ...ANOTHER ROUND OF STRONG TO DAMAGING WINDS THIS AFTERNOON AND TONIGHT... .AREAS ALONG AND SOUTH OF INTERSTATE 40 WILL SEE ANOTHER INCREASE IN WINDS THIS AFTERNOON WHICH WILL PERSIST THROUGH THE EVENING AND OVERNIGHT. THE STRONGEST WINDS ARE EXPECTED ALONG AND JUST EAST OF THE CENTRAL MOUNTAIN CHAIN LATE THIS AFTERNOON AND EVENING. WINDS WILL DIMINISH BY SUNRISE SUNDAY. NMZ521-523-524-533-537>540-211900- /O.NEW.KABQ.HW.W.0004.170121T1800Z-170122T1200Z/ SANDIA/MANZANO MOUNTAINS-CENTRAL HIGHLANDS- SOUTH CENTRAL HIGHLANDS-GUADALUPE COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY- SOUTHWEST CHAVES COUNTY- 352 AM MST SAT JAN 21 2017 ...HIGH WIND WARNING IN EFFECT FROM 11 AM THIS MORNING TO 5 AM MST SUNDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 5 AM MST SUNDAY. * LOCATION...THIS INCLUDES THE SANDIA AND MANZANO MOUNTAINS...CENTRAL AND SOUTH CENTRAL HIGHLANDS AS WELL AS GUADALUPE...DE BACA...CHAVES AND EASTERN LINCOLN COUNTIES. * WINDS...WEST TO NORTHWEST 25 TO 35 MPH WITH GUSTS TO 55 MPH THIS AFTERNOON...INCREASING TO 35 TO 45 MPH WITH GUSTS UP TO 70 MPH THIS EVENING. * TIMING...WINDS WILL INCREASE BY LATE MORNING...AND PEAK THIS EVENING BEFORE DIMINISHING TOWARD SUNRISE. * VISIBILITY...LOCAL REDUCTIONS IN VISIBILITY ARE POSSIBLE IN BLOWING SNOW ACROSS THE SANDIA AND MANZANO MOUNTAINS. * LOCAL IMPACTS...STRONG CROSS WINDS ARE EXPECTED ON NORTH TO SOUTH ORIENTED ROADWAYS INCLUDING HIGHWAY 285 BETWEEN CLINES CORNERS AND ROSWELL. LOOSE AND LIGHTWEIGHT OBJECTS MAY BECOME LOFTED. DOWNED TREE LIMBS AND POWERLINES ARE ALSO POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A HIGH WIND WARNING MEANS DAMAGING WINDS ARE IMMINENT OR HIGHLY LIKELY. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ NMZ526-211900- /O.NEW.KABQ.HW.W.0004.170122T0300Z-170122T1200Z/ SOUTH CENTRAL MOUNTAINS- 352 AM MST SAT JAN 21 2017 ...HIGH WIND WARNING IN EFFECT FROM 8 PM THIS EVENING TO 5 AM MST SUNDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 5 AM MST SUNDAY. * LOCATION...THE SOUTH CENTRAL MOUNTAINS INCLUDING RUIDOSO. * WINDS...WEST TO NORTHWEST AT 35 TO 45 MPH WITH GUSTS UP TO 70 MPH. * TIMING...WINDS WILL INCREASE THROUGHOUT THE DAY...BUT WILL PEAK THIS EVENING BEFORE DIMINISHING TOWARD SUNRISE. * VISIBILITY...LOCAL REDUCTIONS IN VISIBILITY ARE POSSIBLE DUE TO BLOWING SNOW. * LOCAL IMPACTS...STRONG CROSS WINDS ARE EXPECTED ON NORTH TO SOUTH ORIENTED ROADWAYS. LOOSE AND LIGHTWEIGHT OBJECTS MAY BECOME LOFTED. DOWNED TREE LIMBS AND POWERLINES ARE ALSO POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A HIGH WIND WARNING MEANS DAMAGING WINDS ARE IMMINENT OR HIGHLY LIKELY. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ NMZ507-519-520-522-525-534>536-211900- /O.NEW.KABQ.WI.Y.0006.170121T1800Z-170122T1200Z/ WEST CENTRAL HIGHLANDS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-ESTANCIA VALLEY-UPPER TULAROSA VALLEY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY- 352 AM MST SAT JAN 21 2017 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 5 AM MST SUNDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 5 AM MST SUNDAY. * LOCATION...THIS INCLUDES THE MIDDLE AND LOWER RIO GRANDE....ESTANCIA AND UPPER TULAROSA VALLEYS AS WELL AS QUAY...CURRY AND ROOSEVELT COUNTIES AND THE WEST CENTRAL HIGHLANDS. * WINDS...WEST TO NORTHWEST 25 TO 35 MPH WITH GUSTS NEAR 50 MPH. * TIMING...WINDS WILL INCREASE LATE THIS MORNING THROUGH THE AFTERNOON...PEAK THIS EVENING...AND WILL SLOWLY DIMINISH TOWARD SUNRISE. * VISIBILITY...MAY BE LOCALLY REDUCED IN AREAS OF BLOWING DUST. * LOCAL IMPACTS...STRONG CROSS WINDS ARE EXPECTED ON NORTH TO SOUTH ORIENTED ROADWAYS INCLUDING INTERSTATE 25 BETWEEN ALBUQUERQUE AND SOCORRO. DIFFICULT DRIVING CONDITIONS ARE EXPECTED FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ NMZ506-508-211900- /O.NEW.KABQ.WI.Y.0006.170122T0300Z-170122T1200Z/ WEST CENTRAL MOUNTAINS-SOUTHWEST MOUNTAINS- 352 AM MST SAT JAN 21 2017 ...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 5 AM MST SUNDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 5 AM MST SUNDAY. * LOCATION...THIS INCLUDES THE WEST CENTRAL AND SOUTHWEST MOUNTAINS. * WINDS...WEST TO NORTHWEST 25 TO 35 MPH WITH GUSTS NEAR 50 MPH. * TIMING...WINDS WILL INCREASE THROUGHOUT THE DAY...BUT WILL PEAK THIS EVENING BEFORE DIMINISHING TOWARD SUNRISE. * VISIBILITY...MAY BE LOCALLY REDUCED IN AREAS OF BLOWING SNOW. * LOCAL IMPACTS...STRONG CROSS WINDS ARE EXPECTED ALONG NORTH TO SOUTH ORIENTED ROADWAYS. DIFFICULT DRIVING CONDITIONS ARE EXPECTED FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ 34
3 follow-up statements
010 WWUS75 KABQ 211839 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1139 AM MST SAT JAN 21 2017 ...ANOTHER ROUND OF STRONG TO DAMAGING WINDS THIS AFTERNOON AND TONIGHT... .AREAS ALONG AND SOUTH OF INTERSTATE 40 WILL SEE ANOTHER INCREASE IN WINDS THIS AFTERNOON WHICH WILL PERSIST THROUGH THE EVENING AND OVERNIGHT. THE STRONGEST WINDS ARE EXPECTED ALONG AND JUST EAST OF THE CENTRAL MOUNTAIN CHAIN LATE THIS AFTERNOON AND TONIGHT. WINDS WILL DIMINISH BY SUNRISE SUNDAY. NMZ521-523-524-533-537>540-220300- /O.CON.KABQ.HW.W.0004.000000T0000Z-170122T1200Z/ SANDIA/MANZANO MOUNTAINS-CENTRAL HIGHLANDS- SOUTH CENTRAL HIGHLANDS-GUADALUPE COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY- SOUTHWEST CHAVES COUNTY- 1139 AM MST SAT JAN 21 2017 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST SUNDAY... * LOCATION...THIS INCLUDES THE SANDIA AND MANZANO MOUNTAINS... CENTRAL AND SOUTH CENTRAL HIGHLANDS AS WELL AS GUADALUPE...DE BACA...CHAVES AND EASTERN LINCOLN COUNTIES. * WINDS...WEST TO NORTHWEST 25 TO 35 MPH WITH GUSTS TO 55 MPH THIS AFTERNOON...INCREASING TO 35 TO 45 MPH WITH GUSTS UP TO 70 MPH THIS EVENING. * TIMING...WINDS WILL CONTINUE TO INCREASE THROUGH THE AFTERNOON...AND PEAK THIS EVENING BEFORE DIMINISHING TOWARD SUNRISE SUNDAY. * VISIBILITY...LOCAL REDUCTIONS IN VISIBILITY ARE POSSIBLE IN BLOWING SNOW ACROSS THE SANDIA AND MANZANO MOUNTAINS. * LOCAL IMPACTS...STRONG CROSS WINDS ARE EXPECTED ON NORTH TO SOUTH ORIENTED ROADWAYS INCLUDING HIGHWAY 285 BETWEEN CLINES CORNERS AND ROSWELL. LOOSE AND LIGHTWEIGHT OBJECTS MAY BECOME LOFTED. DOWNED TREE LIMBS AND POWERLINES ARE ALSO POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A HIGH WIND WARNING MEANS DAMAGING WINDS ARE IMMINENT OR HIGHLY LIKELY. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ NMZ526-220300- /O.CON.KABQ.HW.W.0004.170122T0300Z-170122T1200Z/ SOUTH CENTRAL MOUNTAINS- 1139 AM MST SAT JAN 21 2017 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 5 AM MST SUNDAY... * LOCATION...THE SOUTH CENTRAL MOUNTAINS INCLUDING RUIDOSO. * WINDS...WEST TO NORTHWEST AT 35 TO 45 MPH WITH GUSTS UP TO 70 MPH. * TIMING...WINDS WILL INCREASE THROUGHOUT THE DAY...BUT WILL PEAK THIS EVENING BEFORE DIMINISHING TOWARD SUNRISE SUNDAY. * VISIBILITY...LOCAL REDUCTIONS IN VISIBILITY ARE POSSIBLE DUE TO BLOWING SNOW. * LOCAL IMPACTS...STRONG CROSS WINDS ARE EXPECTED ON NORTH TO SOUTH ORIENTED ROADWAYS. LOOSE AND LIGHTWEIGHT OBJECTS MAY BECOME LOFTED. DOWNED TREE LIMBS AND POWERLINES ARE ALSO POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A HIGH WIND WARNING MEANS DAMAGING WINDS ARE IMMINENT OR HIGHLY LIKELY. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ NMZ507-519-520-522-525-534>536-220300- /O.CON.KABQ.WI.Y.0006.000000T0000Z-170122T1200Z/ WEST CENTRAL HIGHLANDS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-ESTANCIA VALLEY-UPPER TULAROSA VALLEY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY- 1139 AM MST SAT JAN 21 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST SUNDAY... * LOCATION...THIS INCLUDES THE MIDDLE AND LOWER RIO GRANDE.... ESTANCIA AND UPPER TULAROSA VALLEYS AS WELL AS QUAY...CURRY AND ROOSEVELT COUNTIES AND THE WEST CENTRAL HIGHLANDS. * WINDS...WEST TO NORTHWEST 25 TO 35 MPH WITH GUSTS NEAR 50 MPH. * TIMING...WINDS WILL CONTINUE TO INCREASE THROUGH THE AFTERNOON...PEAK LATE THIS AFTERNOON AND EARLY THIS EVENING...AND WILL SLOWLY DIMINISH AFTER MIDNIGHT. * VISIBILITY...MAY BE LOCALLY REDUCED IN AREAS OF BLOWING DUST. * LOCAL IMPACTS...STRONG CROSS WINDS ARE EXPECTED ON NORTH TO SOUTH ORIENTED ROADWAYS INCLUDING INTERSTATE 25 BETWEEN ALBUQUERQUE AND SOCORRO. DIFFICULT DRIVING CONDITIONS ARE EXPECTED FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ NMZ506-508-220300- /O.CON.KABQ.WI.Y.0006.170122T0300Z-170122T1200Z/ WEST CENTRAL MOUNTAINS-SOUTHWEST MOUNTAINS- 1139 AM MST SAT JAN 21 2017 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 5 AM MST SUNDAY... * LOCATION...THIS INCLUDES THE WEST CENTRAL AND SOUTHWEST MOUNTAINS. * WINDS...WEST TO NORTHWEST 25 TO 35 MPH WITH GUSTS NEAR 50 MPH. * TIMING...WINDS WILL INCREASE THROUGHOUT THE DAY...BUT WILL PEAK LATE THIS AFTERNOON AND INTO THE EVENING BEFORE DIMINISHING TOWARD SUNRISE SUNDAY. * VISIBILITY...MAY BE LOCALLY REDUCED IN AREAS OF BLOWING SNOW. * LOCAL IMPACTS...STRONG CROSS WINDS ARE EXPECTED ALONG NORTH TO SOUTH ORIENTED ROADWAYS. DIFFICULT DRIVING CONDITIONS ARE EXPECTED FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$
954 WWUS75 KABQ 220252 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 752 PM MST SAT JAN 21 2017 ...STRONG TO DAMAGING WINDS TONIGHT... .AREAS ALONG AND SOUTH OF INTERSTATE 40 WILL SEE ANOTHER INCREASE IN WINDS THIS EVENING AS WINDS ALOFT STRENGTHEN...ESPECIALLY ALONG AND JUST EAST OF THE CENTRAL AND SOUTH CENTRAL MOUNTAINS. WINDS WILL GRADUALLY WEAKEN DURING THE LATE NIGHT HOURS AND THROUGH SUNRISE SUNDAY. NMZ521-523-524-533-537>540-221100- /O.CON.KABQ.HW.W.0004.000000T0000Z-170122T1200Z/ SANDIA/MANZANO MOUNTAINS-CENTRAL HIGHLANDS- SOUTH CENTRAL HIGHLANDS-GUADALUPE COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY- SOUTHWEST CHAVES COUNTY- 752 PM MST SAT JAN 21 2017 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST SUNDAY... * LOCATION...THIS INCLUDES THE SANDIA AND MANZANO MOUNTAINS... CENTRAL AND SOUTH CENTRAL HIGHLANDS AS WELL AS GUADALUPE...DE BACA...CHAVES AND EASTERN LINCOLN COUNTIES. * WINDS...WEST TO NORTHWEST 35 TO 45 MPH WITH GUSTS UP TO 70 MPH THIS EVENING. * TIMING...WIND SPEEDS WILL PEAK IN STRENGTH THIS EVENING BEFORE DIMINISHING TOWARD SUNRISE SUNDAY. * VISIBILITY...LOCAL REDUCTIONS IN VISIBILITY ARE POSSIBLE IN BLOWING SNOW ACROSS THE MOUNTAINS. * LOCAL IMPACTS...STRONG CROSS WINDS ARE EXPECTED ON NORTH TO SOUTH ORIENTED ROADWAYS INCLUDING HIGHWAY 285 BETWEEN CLINES CORNERS AND ROSWELL. LOOSE AND LIGHTWEIGHT OBJECTS MAY BECOME LOFTED. DOWNED TREE LIMBS AND POWERLINES ARE ALSO POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A HIGH WIND WARNING MEANS DAMAGING WINDS ARE IMMINENT OR HIGHLY LIKELY. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ NMZ526-221100- /O.CON.KABQ.HW.W.0004.170122T0300Z-170122T1200Z/ SOUTH CENTRAL MOUNTAINS- 752 PM MST SAT JAN 21 2017 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST SUNDAY... * LOCATION...THE SOUTH CENTRAL MOUNTAINS INCLUDING RUIDOSO. * WINDS...WEST TO NORTHWEST AT 35 TO 45 MPH WITH GUSTS UP TO 70 MPH. * TIMING...WINDS WILL PEAK IN STRENGTH THIS EVENING BEFORE WEAKENING TOWARD SUNRISE SUNDAY. * VISIBILITY...LOCAL REDUCTIONS IN VISIBILITY ARE POSSIBLE DUE TO BLOWING SNOW. * LOCAL IMPACTS...STRONG CROSS WINDS ARE EXPECTED ON NORTH TO SOUTH ORIENTED ROADS. LOOSE AND LIGHTWEIGHT OBJECTS MAY BECOME LOFTED. DOWNED TREE LIMBS AND POWERLINES ARE ALSO POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A HIGH WIND WARNING MEANS DAMAGING WINDS ARE IMMINENT OR HIGHLY LIKELY. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ NMZ507-519-520-522-525-534>536-221100- /O.CON.KABQ.WI.Y.0006.000000T0000Z-170122T1200Z/ WEST CENTRAL HIGHLANDS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-ESTANCIA VALLEY-UPPER TULAROSA VALLEY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY- 752 PM MST SAT JAN 21 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST SUNDAY... * LOCATION...THIS INCLUDES THE MIDDLE AND LOWER RIO GRANDE.... ESTANCIA AND UPPER TULAROSA VALLEYS AS WELL AS QUAY...CURRY AND ROOSEVELT COUNTIES AND THE WEST CENTRAL HIGHLANDS. * WINDS...WEST TO NORTHWEST 15 TO 35 MPH WITH OCCASIONAL GUSTS UP TO 45 MPH. * TIMING...WINDS MAY STRENGTHEN AT TIMES THIS EVENING...THEN WEAKEN AFTER MIDNIGHT. * VISIBILITY...MAY BE LOCALLY REDUCED IN AREAS OF BLOWING DUST. * LOCAL IMPACTS...STRONG CROSS WINDS ARE EXPECTED ON NORTH TO SOUTH ORIENTED ROADWAYS INCLUDING INTERSTATE 25 BETWEEN ALBUQUERQUE AND SOCORRO. DIFFICULT DRIVING CONDITIONS ARE EXPECTED FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ NMZ506-508-221100- /O.CON.KABQ.WI.Y.0006.170122T0300Z-170122T1200Z/ WEST CENTRAL MOUNTAINS-SOUTHWEST MOUNTAINS- 752 PM MST SAT JAN 21 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST SUNDAY... * LOCATION...THIS INCLUDES THE WEST CENTRAL AND SOUTHWEST MOUNTAINS. * WINDS...WEST TO NORTHWEST 15 TO 35 MPH WITH OCCASIONAL GUSTS UP TO 50 MPH. * TIMING...WIND SPEEDS MAY STRENGTHEN AT TIMES THIS EVENING BEFORE DECREASING DURING THE LATE NIGHT HOURS. * VISIBILITY...MAY BE LOCALLY REDUCED IN AREAS OF BLOWING SNOW. * LOCAL IMPACTS...STRONG CROSS WINDS ARE EXPECTED ON NORTH TO SOUTH ORIENTED ROADWAYS. DIFFICULT DRIVING CONDITIONS ARE EXPECTED FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$
595 WWUS75 KABQ 221141 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 441 AM MST SUN JAN 22 2017 NMZ521-523-524-533-537>540-221245- /O.EXP.KABQ.HW.W.0004.000000T0000Z-170122T1200Z/ SANDIA/MANZANO MOUNTAINS-CENTRAL HIGHLANDS- SOUTH CENTRAL HIGHLANDS-GUADALUPE COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY- SOUTHWEST CHAVES COUNTY- 441 AM MST SUN JAN 22 2017 ...HIGH WIND WARNING WILL EXPIRE AT 5 AM MST EARLY THIS MORNING... WHILE OCCASIONAL WIND GUSTS TO AROUND 45 MPH MAY PERSIST THIS MORNING...OVERALL WINDS ARE EXPECTED TO WEAKEN AS THE DAY PROGRESSES. $$ NMZ526-221245- /O.EXP.KABQ.HW.W.0004.000000T0000Z-170122T1200Z/ SOUTH CENTRAL MOUNTAINS- 441 AM MST SUN JAN 22 2017 ...HIGH WIND WARNING WILL EXPIRE AT 5 AM MST EARLY THIS MORNING... WHILE OCCASIONAL WIND GUSTS TO AROUND 45 MPH MAY PERSIST THIS MORNING...OVERALL WINDS ARE EXPECTED TO WEAKEN AS THE DAY PROGRESSES. $$ NMZ507-519-520-522-525-534>536-221245- /O.EXP.KABQ.WI.Y.0006.000000T0000Z-170122T1200Z/ WEST CENTRAL HIGHLANDS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-ESTANCIA VALLEY-UPPER TULAROSA VALLEY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY- 441 AM MST SUN JAN 22 2017 ...WIND ADVISORY WILL EXPIRE AT 5 AM MST EARLY THIS MORNING... WHILE WINDS MAY BE LOCALLY GUSTY AT TIMES THIS MORNING...OVERALL WINDS HAVE WEAKENED AND WILL REMAIN BELOW ADVISORY LEVELS TODAY. $$ NMZ506-508-221245- /O.EXP.KABQ.WI.Y.0006.000000T0000Z-170122T1200Z/ WEST CENTRAL MOUNTAINS-SOUTHWEST MOUNTAINS- 441 AM MST SUN JAN 22 2017 ...WIND ADVISORY WILL EXPIRE AT 5 AM MST EARLY THIS MORNING... WHILE WINDS MAY BE LOCALLY GUSTY AT TIMES THIS MORNING...OVERALL WINDS HAVE WEAKENED AND WILL REMAIN BELOW ADVISORY LEVELS TODAY. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Jan 21, 3:45 AM MST, 7 minutes earlier.
Area forecast discussion, Jan 21, 3:45 AM MST, 7 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 345 AM MST Sat Jan 21 2017 .SYNOPSIS... Precipitation will continue today over the west and central with accumulating snow over the higher terrain, but any rain or snow should taper off as it reaches the plains. West winds will strengthen rapidly by this afternoon and even more tonight for much of the east and south, with damaging wind gusts in excess of 60 mph possible south of Interstate 40 and east of the Rio Grande Valley. While precipitation tapers off overall tonight, the strong winds will persist into Monday. Unsettled and colder weather will continue into the middle of next week before a drying trend late next week. .DISCUSSION... Negative tilt trough continues to spread precipitation over the forecast area from southwest to northeast, although it has been tending to taper off as it reaches or shortly after it reaches the plains due to downslope winds. Again trying to balance timing and areal coverage of wintry highlights with necessity, areal coverage and timing of wind highlights. As some of the winter weather advisories and winter storm warnings expire, high wind warnings and wind advisories will go into effect. Precipitation to taper off tonight, but winds to strengthen moreso and may persist into Monday. The next system approaching from the west will start increasing chances for snow over the northwest quarter to third Sunday night into Monday, but snow looks to become more widespread and frequent Monday night. Snow levels should be lower Monday night as mt top temperatures fall to -8 to -10C after warming to -1 to -3C Monday. There will also be more wind with this system but the potential for damaging wind is less. Mid to late week an upper trough will linger over the southern Rockies but apparently chances for precipitation taper off each day. Temperatures will be below average as a ridge develops to our west, and brisk north winds prevail over NM. Models have exhibited some variations on this theme, so details a bit fuzzy. && .FIRE WEATHER... The second upper level trough in the series will continue to impact NM today and tonight. Initially, waves of precipitation will continue to impact mainly western and central NM. Some light precip may make it across the plains, but as downsloping winds ramp up this afternoon, precip should have a harder time persisting across the area. Snow levels will continue to lower today, to generally between 5000-6000 feet. Additional snow totals between 1 and 3 inches will be common, though locally higher across the northern mountains. Much of the precipitation should diminish near or shortly after sunset. The winds will really start picking around 11am today especially near and south of I-40 thanks to a 998-990mb sfc low over NE NM and strong mixing. Winds will continue to increase this evening along and just east of the central mtn chain where damaging winds with gusts up to 70 mph are possible. High wind warnings and wind advisories will be in effect this afternoon through 5 am Sunday. A brief break is expected Sunday afternoon, though some breezes will still be felt along and just east of the central mountain chain. Then the effects of the 3rd system in the series will start to impact northwest NM Sunday night. Though the center of the system will cross the central Rockies, some energy will shift across NM Monday and Monday night, expanding precipitation across the western 2/3rds of NM once again. Snow levels may be a bit higher with this system, but strong winds will return. Nearly all areas will see breezy to windy conditions Monday. Some showers will persist on Tuesday as some energy lags behind the main system, but winds again will be the story, at least across the east central plains where gusts between 45 and 50 mph will be common. Elsewhere, expect colder temperatures. Though the latter half of the week looks dry, it will remain cold. High temperatures will be below normal areawide starting Tuesday and will remain below normal through at least Saturday. Not much wind is expected after Tuesday as well outside of a few gusts near Clines Corners. After mainly excellent vent rates today, ventilation rates will drop into the poor category for much of western and central NM on Sunday. Ventilation improves on Monday, except for a few central valley locales. Further improvement is expected on Tuesday, but as both mixing heights and transport winds decrease during the latter half of the week, vent rates deteriorate once again. 34 && .AVIATION... 06Z TAF CYCLE Western and central areas will experience rain and snow in the valleys and snow in the mountains with extensive mountain obscurations and IFR to LIFR conditions through the rest of the night. Conditions gradually improving Saturday with mostly VFR conditions after 19z with precipitation becoming more intermittent. Meanwhile, strong to high winds are expected to develop Saturday at most TAF sites, and continue trough much of Saturday night. Strongest winds from KCQC to KSRR to Dunken with gusts of 55 to 65 knots. && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 40 20 38 27 / 70 20 20 40 Dulce........................... 34 13 34 20 / 90 40 20 70 Cuba............................ 33 18 35 22 / 90 50 10 50 Gallup.......................... 35 14 40 26 / 70 20 20 30 El Morro........................ 33 13 34 22 / 80 30 10 20 Grants.......................... 36 17 39 24 / 70 20 10 20 Quemado......................... 36 18 41 26 / 80 30 10 20 Glenwood........................ 40 24 47 29 / 80 20 5 10 Chama........................... 29 8 32 12 / 100 40 20 70 Los Alamos...................... 36 20 34 25 / 80 30 5 30 Pecos........................... 35 21 36 25 / 80 30 5 30 Cerro/Questa.................... 34 11 30 18 / 70 30 5 40 Red River....................... 28 10 29 18 / 70 40 5 40 Angel Fire...................... 30 12 31 22 / 60 40 5 30 Taos............................ 35 13 35 19 / 50 20 5 30 Mora............................ 38 19 37 25 / 60 30 5 30 Espanola........................ 39 19 39 23 / 50 20 5 30 Santa Fe........................ 35 19 36 24 / 50 30 5 30 Santa Fe Airport................ 38 22 39 25 / 60 20 5 20 Albuquerque Foothills........... 41 24 41 27 / 60 20 5 20 Albuquerque Heights............. 43 27 44 30 / 50 10 5 10 Albuquerque Valley.............. 44 21 45 26 / 40 10 5 10 Albuquerque West Mesa........... 44 22 44 27 / 50 10 5 20 Los Lunas....................... 46 23 46 26 / 40 10 5 5 Rio Rancho...................... 43 26 44 28 / 50 10 5 20 Socorro......................... 47 28 50 29 / 40 10 0 0 Sandia Park/Cedar Crest......... 37 21 39 25 / 80 30 5 20 Tijeras......................... 39 22 40 25 / 70 20 5 20 Moriarty/Estancia............... 40 19 41 22 / 60 20 5 10 Clines Corners.................. 38 21 39 25 / 60 10 5 5 Gran Quivira.................... 41 23 43 27 / 70 10 0 0 Carrizozo....................... 45 26 48 31 / 70 20 0 0 Ruidoso......................... 40 24 45 31 / 80 50 0 0 Capulin......................... 42 18 42 22 / 30 30 5 5 Raton........................... 42 18 47 22 / 30 30 5 5 Springer........................ 42 20 43 22 / 30 20 0 5 Las Vegas....................... 41 21 44 26 / 40 20 0 10 Clayton......................... 50 27 51 27 / 30 20 0 0 Roy............................. 48 25 48 27 / 30 10 0 5 Conchas......................... 51 26 50 30 / 30 10 0 0 Santa Rosa...................... 52 28 52 31 / 30 10 0 0 Tucumcari....................... 57 30 57 31 / 30 10 0 0 Clovis.......................... 55 30 55 32 / 30 10 0 0 Portales........................ 58 31 57 33 / 30 10 0 0 Fort Sumner..................... 58 31 58 32 / 30 10 0 0 Roswell......................... 61 33 61 32 / 40 10 0 0 Picacho......................... 51 31 51 34 / 50 20 0 0 Elk............................. 45 28 48 33 / 70 40 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... High Wind Warning from 11 AM this morning to 5 AM MST Sunday for the following zones... NMZ521-523-524-533-537>540. Winter Weather Advisory until 11 AM MST this morning for the following zones... NMZ507-509-517-518-521>524. Wind Advisory from 11 AM this morning to 5 AM MST Sunday for the following zones... NMZ507-519-520-522-525-534>536. Winter Storm Warning until 8 PM MST this evening for the following zones... NMZ502-506-508-510>514-516-526. Wind Advisory from 8 PM this evening to 5 AM MST Sunday for the following zones... NMZ506-508. Winter Weather Advisory until 8 PM MST this evening for the following zones... NMZ501-503>505. High Wind Warning from 8 PM this evening to 5 AM MST Sunday for the following zones... NMZ526. &&
Hazardous weather outlook, Jan 20, 4:45 AM MST, 23 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 445 AM MST FRI JAN 20 2017 NMZ501>540-211300- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 445 AM MST FRI JAN 20 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT LIGHT TO BRIEFLY MODERATE SNOW WILL BE FOUND OVER PORTIONS OF THE WEST AND CENTRAL TODAY. ACCUMULATING SNOW WILL BECOME MORE WIDESPREAD TONIGHT...IMPACTING THE WESTERN AND CENTRAL MOUNTAINS AS WELL AS LOWER ELEVATIONS ALONG AND WEST OF THE RIO GRANDE VALLEY. STRONG WESTERLY WINDS WILL ALSO RAKE THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN AND THE EASTERN PLAINS TODAY WITH WESTERLY GUSTS TO AROUND 55 OR 60 MPH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ACCUMULATING SNOW WILL CONTINUE SATURDAY FOR THE WESTERN AND CENTRAL MOUNTAINS AND LOWER TERRAIN ALONG AND WEST OF THE RIO GRANDE VALLEY BEFORE TAPERING OFF SATURDAY NIGHT. WESTERLY WINDS WILL STRENGTHEN OVER THE SOUTH AND EAST SATURDAY AND SATURDAY NIGHT WITH GUSTS TO 60 OR 65 MPH POSSIBLE. UNSETTLED AND COLDER WEATHER WILL PERSIST MONDAY THROUGH THURSDAY WITH ADDITIONAL SNOW ACCUMULATIONS POSSIBLE FOR THE HIGHER TERRAIN. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT WIND GUSTS AND SNOW AMOUNTS AND IMPACTS THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. YOU CAN ALSO SUBMIT STORM REPORTS AND PHOTOS ON OUR FACEBOOK PAGE OR VIA TWITTER USING THE HASHTAG NMWX.
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 21, 3:52 AM MST | High Wind Warning | ABQ | 25 hr |
Nearby
Wind Advisories in New Mexico, 2017Every wind advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.